Alert archive / Ohio / Areal Flood Warnings in 2021

Areal Flood Warning 38, NWS Charleston, WV

September 1, 2021Washington County, Ohio

NWS Charleston, WV issued this areal flood warning at Sep 1, 2021, 2:01 PM EDT for Washington County, Ohio. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 2:01 PM EDT (18:01 UTC)
Expired
Sep 2, 2021, 5:04 PM EDT
In force
27 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Washington County, OH

The radar

The Pittsburgh radar (KPBZ), 145 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

039 
WGUS41 KRLX 011801
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
201 PM EDT Wed Sep 1 2021

OHC167-020000-
/O.NEW.KRLX.FA.W.0038.210901T1801Z-210902T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
201 PM EDT Wed Sep 1 2021

The National Weather Service in Charleston has issued a

* Flood Warning for...
  North Central Washington County in southeastern Ohio...

* Until 800 PM EDT.

* At 201 PM EDT, The river gauge at Macksburg on Duck Creek has 
  exceeded bankfull, with reported reading of 13.92 feet and slowly 
  rising. At stages between 13 and 15 feet Broad Street starts to 
  flood near the creek. Homes on the left bank start to flood and 
  campground next to gauge floods.

In addition, portions of the East Fork of Duck Creek may be out of 
its banks, resulting in flooding of low lying areas.


* Some locations that will experience flooding include...
  Macksburg and Lower Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

30
5 follow-up statements
262 
WGUS41 KRLX 012322
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
722 PM EDT Wed Sep 1 2021

OHC167-020900-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
722 PM EDT Wed Sep 1 2021

The National Weather Service in Charleston has extended the

* Flood Warning for...
  North Central Washington County in southeastern Ohio...

* Until 500 AM EDT Thursday.

* At 722 PM EDT, Upper portions of Duck creek continue to flood. The 
  river gauge at Macksburg on Duck Creek was reporting 14.2 feet and 
  slowly rising. At stages between 13 and 15 feet Broad Street 
  starts to flood near the creek. Homes on the left bank start to 
  flood and the campground next to gauge floods.

* Some locations that will experience flooding include...
  Macksburg and Lower Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.



&&

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

RPY
752 
WGUS81 KRLX 020219
FLSRLX

Flood Statement
National Weather Service Charleston WV
1019 PM EDT Wed Sep 1 2021

OHC167-020900-
/O.CON.KRLX.FA.W.0038.000000T0000Z-210902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
1019 PM EDT Wed Sep 1 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY FOR NORTH 
CENTRAL WASHINGTON COUNTY...

At 1019 PM EDT, Upper portions of Duck creek continue to flood. The 
river gauge at Macksburg on Duck Creek was reporting 14.3 feet and 
appears to be cresting.

Some locations that will experience flooding include...
  Macksburg and Lower Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

RPY
522 
WGUS41 KRLX 020840
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
440 AM EDT Thu Sep 2 2021

OHC167-021500-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210902T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
440 AM EDT Thu Sep 2 2021

The National Weather Service in Charleston has extended the

* Flood Warning for...
  North Central Washington County in southeastern Ohio...

* Until 1100 AM EDT Thursday.

* At 440 AM EDT, Upper portions of Duck creek continue to flood. The 
  river gauge at Macksburg on Duck Creek was reporting 14.2 feet and 
  has crested. Minor flood stage will continue until gauge reports 
  below 13.0 feet.

* Some locations that will experience flooding include...
  Macksburg and Lower Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

JZ
359 
WGUS41 KRLX 021440
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1040 AM EDT Thu Sep 2 2021

OHC167-030000-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210903T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
1040 AM EDT Thu Sep 2 2021

The National Weather Service in Charleston has extended the

* Flood Warning for...
  North Central Washington County in southeastern Ohio...

* Until 800 PM EDT Thursday.

* At 1040 AM EDT, Upper portions of Duck creek continue to flood. 
  The river gauge at Macksburg on Duck Creek was reporting 14.24 
  feet and steady. At stages between 13 and 15 feet Broad Street 
  starts to flood near the creek. Homes on the left bank start to 
  flood and the campground next to gauge floods.

In addition, portions of the East Fork of Duck Creek may be out of 
its banks, resulting in flooding of low lying areas.

* Some locations that will experience flooding include...
  Macksburg and Lower Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

CG
509 
WGUS81 KRLX 022104
FLSRLX

Flood Statement
National Weather Service Charleston WV
504 PM EDT Thu Sep 2 2021

OHC167-022114-
/O.CAN.KRLX.FA.W.0038.000000T0000Z-210903T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
504 PM EDT Thu Sep 2 2021

...FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL WASHINGTON COUNTY...

Water along Duck Creek is receding and is now below flood stage. 
Please continue to heed remaining road closures and be prepared for 
water or debris remaining on roadways.

LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
      3954 8141 3954 8143 3961 8144 3963 8147
      3965 8147 3965 8145 3963 8145 3963 8141
      3962 8141 3961 8139 3960 8139 3960 8136
      3959 8136

$$

RPY

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Sep 1, 1:42 PM EDT, 19 minutes earlier.

Area forecast discussion, Sep 1, 1:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
142 PM EDT Wed Sep 1 2021

.SYNOPSIS...
The last pockets of rain with Ida continue to pull out this
afternoon and evening as Ida exits. High pressure brings dry,
cooler and less humid weather Thursday through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1220 PM Wednesday...

The remainder of the Flash Flood Watch has been canceled, as
the heaviest of the rain had moved pulled out of the area to the
northeast.

As of 1220 PM Wednesday...

Flash Flood Watch trimmed farther northeast as Ida and its heavy
rain continue to pull out in that direction.

As of 1000 AM Wednesday...

Lowered QPF for today and trimmed Flash Flood Watch to greater
northeast WV and Washington County Ohio. Flooding is ongoing or
may yet begin in portions of the Watch area, with warnings in
effect for some. Additional rainfall amounts of 0.5 to 1.5
inches ion the Watch area today will bring rainfall totals since
Wednesday morning, when Ida began to arrive, to 1.5 to 2.5
inches, with locally higher amounts of 3 to 4 inches total
possible in the Watch area.

The center of Ida was scooting northeastward through the WV
mountains this morning, and will continue to do so this
afternoon, before exiting the eastern panhandle of WV this
evening.

As of 605 AM Wednesday...

Forecast is on track with minimal changes required at this time. Did
consider dropping some SE OH and E KY counties from the Flash Flood
Watch where confidence is decreasing that rainfall rates and amounts
will be sufficient to produce flash flooding, with upper troughing
looking like it will arrive too late to squeeze out near record
profile moisture in these areas and with stronger synoptic
forcing associated with jet dynamics generally further east.
Ultimately, confidence levels were not quite there to drop the
watch with at least a couple mesoscale models still suggesting
some of the swath of heavier QPF could get west of the Ohio
River and with moderate rain still falling across much of this
area at the current time.

As of 400 AM Wednesday...

The remnant low center of Ida is over the Middle TN Valley at
this hour and is expected to transit through southern WV through
early this afternoon. Mesoscale models continue to show a
downward trend in QPF totals across SE OH with moisture from the
outskirts of the remnants of Ida interacting with an existing
stationary boundary with perhaps another inch possible through
late morning across Perry and Morgan counties. The area to
focus in on at this point is the swath of moderate rain just
north of Ida's circulation currently moving in toward
Charleston. As this makes its way north through daybreak, will
see increasing influence from the periphery of the right
entrance region of a H250 140KT jet streak along the St Lawrence
Valley as well as a much weaker 60KT H250 jet finger lifting
north across West Virginia this morning. This should yield
increasing rainfall rates increasing to 1 to 1.5" per hour as
this area of precipitation moves up the I-77/I-79 corridor into
north central West Virginia. While meso model consensus totals
have come down in this area, can still expect 2 to 3 inches of
additional rain with some pockets perhaps approaching 4 inches.
Elsewhere, additional rain totals generally fall into the 1 to
1.5 inch range with some locally higher amounts of 2 to 3 inches
possible in any upslope enhancement in the higher terrain.

Confidence is decreasing that our NE KY and SE OH counties will
see sufficient rainfall amounts or rates to produce flash
flooding, and may be able to drop portions of the flash flood
watch over the next couple hours depending on trends.

Rain ends from west to east beginning late this morning and
largely clearing the region to the east by late this afternoon.
Couldn't rule out a few additional instability showers across
our west this afternoon as cooler air begins to advect in aloft,
but this will largely be contingent on clearing clouds out
enough to generate some surface based instability via heating.

A welcome change in overnight temperatures is ushered in on
continuing northerly flow overnight with lows dipping into the
mid 50s across the lowlands and upper 40s in the mountains.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
As of 220 AM Wednesday...

With the remnants of Ida now well offshore and away from the
forecast area, much drier weather returns to the Central
Appalachians amid surface high pressure and ridging aloft.
Little to no chances of showers will prevail through the end of
the work week. However, we may see a slight chance for showers
sneaking back in late Saturday afternoon ahead of a weak cold
front arriving for the beginning of the long term period.

Temperatures will take a tumble initially for the start of the
period but should gradually recover heading into the holiday
weekend as southerly flow reestablishes itself in response to
the ridge flattening and retreating back towards the Desert
Southwest.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 220 AM Wednesday...

An upper level trough crossing through the Ohio Valley will
drive a cold front through the area on Sunday, prompting the
best chance to observe showers and/or thunderstorms within the
extended forecast. The upper level flow remains fairly stagnant
on Labor Day and beyond, which may invite weak disturbances to
cross through and stir up afternoon convection. Temperatures
will plateau around their climatological norm for the new work
week.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 605 AM Wednesday...

Moisture associated with the remnants of Ida lift north this morning
and interact with stronger westerly flow across our northern
counties. This will yield a relatively narrow swath of moderate to
heavy rainfall, primarily affecting CKB late this morning into early
this afternoon. Could also see this swath touching PKB or possibly
EKN prior to lifting out to the north, but confidence is lower. For
the remaining terminals, mainly light rain with some pockets of
moderate rain is expected, with rain ending from west to east
beginning late this morning.

While rain will be falling out of a deck 040-080, pockets of stratus
overnight will yield IFR conditions, with stratocumulus developing
after sunrise filling in any spots with IFR/low MVFR cigs. Will see
a gradual improvement in ceilings through this afternoon from west
to east with low clouds clearing out this evening.

Winds will be generally northerly or northeasterly, 5-10KTs with
some gusts into the mid to upper teens possible this afternoon.

Northerly flow overnight should help in keeping the fog threat down
somewhat, but with warm and wet ground and cooler air moving in
above it, at least the more protected valleys are expected to
fog up and have coded IFR restrictions at EKN/CKB for now (along
with upslope IFR ceilings at BKW).

The BKW ASOS is back in service, but comm and radio links remain
down with dial-in and ATIS observation unavailable. Will continue to
issue the TAF with AMD NOT SKED with no surface observation
available for long-line transmission.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of moderate to heavy rain may vary
by a couple hours with attendant visibility reductions,
especially at CKB and EKN.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    M    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    M    H    H    H    M    H
EKN CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    H
PKB CONSISTENCY  H    H    H    L    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    H    H    H    H    H    M    M    H    M

AFTER 18Z THURSDAY...
IFR valley fog likely Friday and Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/JP/MEK
NEAR TERM...TRM/JP
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...JP
Hazardous weather outlook, Sep 1, 1:35 PM EDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
135 PM EDT Wed Sep 1 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-021745-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
135 PM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report flooding from earlier
rainfall by calling the toll- free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Local storm report, Sep 1, 11:17 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1117 AM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      9 WNW BIRCH RIVER       38.56N 80.89W
09/01/2021                   BRAXTON            WV   911 CALL CENTER

            FLOODING REPORTED AT THE INTERSECTION OF
            STRANGE CREEK ROAD AND KEENERS RIDGE ROAD.

&&

CG
Local storm report, Sep 1, 11:51 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1151 AM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      1 N CLAY                38.48N 81.08W
09/01/2021                   CLAY               WV   BROADCAST MEDIA

            ROAD IS WASHED OUT DUE TO FLOODWATERS ALONG
            UPPER TWO RUN IN CLAY.

&&

CG
Local storm report, Sep 1, 12:17 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1217 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       4 SW HOLLY RIVER STATE  38.62N 80.38W
09/01/2021  M1.73 INCH       WEBSTER            WV   CO-OP OBSERVER

            1.73 INCHES OF RAINFALL SINCE AROUND 7 AM.

&&

CG
Local storm report, Sep 1, 12:52 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1252 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      7 ESE CLENDENIN         38.45N 81.23W
09/01/2021                   CLAY               WV   BROADCAST MEDIA

            FLOODING REPORTED NEAR H.E. WHITE ELEMENTARY
            SCHOOL IN BOMONT. WATER IS FLOWING AROUND
            THE PLAYGROUND EQUIPMENT AND ALONG BOMONT
            ROAD FROM PORTER CREEK. PORTIONS OF BOMONT
            ROAD ARE IMPASSABLE.

&&

CG
Local storm report, Sep 1, 1:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
126 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      7 ENE PHILIPPI          39.18N 79.91W
09/01/2021                   BARBOUR            WV   EMERGENCY MNGR

            MULTIPLE RESIDENCES ARE FLOODED NEAR
            NESTORVILLE AND MULTIPLE ROADS ARE CLOSED
            DUE TO HIGH WATER.

&&

CG
Local storm report, Sep 1, 2:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
200 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLOOD            8 ENE PHILIPPI          39.20N 79.91W
09/01/2021                   BARBOUR            WV   EMERGENCY MNGR

            SEVERAL CREEKS OUT OF THE BANKS CAUSING
            ROADWAYS TO BE CLOSED, ESPECIALLY WV92 AND
            WV38 IN THE MOATSVILLE, NESTORVILLE AND
            VALLEY FURNACE COMMUNITIES. SEVERAL HOMES
            WITH WATER IN BASEMENTS.

&&

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:30 AM EDTAreal Flood WarningRLXWashington12 hr

Nearby

Areal Flood Warnings in Ohio, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.